# SDR CALA2024100802605

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A5925153
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH CREASE BEAM STA 827 I/B END CORROSION REF AAR N/R 9903430 REMOVED AND REPLACED R/H CREASE BEAM WEB AT MAIN CABIN STA 827 TO STA 807 RBL 60 REF SRM 51-40-02-0G-0.
